# SDR DHL2002708008

- Difficulty date: June 8, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 1 FIRE PROTECTION DETECTOR LIGHT ON.  REPOSITIONED FIRE LOOP NR 1 ENG, OPS CHECKED GOOD IAW M/M 26-11-00.
